# SDR DALA2023122010434

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,394 hours, 19,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 AFT CARGO STRINGER FOUND CORROSION AT STA1197+132 TO 1219 AND S35R. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM53-00-03 (0116710)
